Rocky Mountain Journal of Mathematics

Jones's polynomial for links in the handlebody

Khaled Bataineh and Mustafa Hajij

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Rocky Mountain J. Math. Volume 43, Number 3 (2013), 737-753.

Dates
First available in Project Euclid: 1 August 2013

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1375361972

Digital Object Identifier
doi:10.1216/RMJ-2013-43-3-737

Mathematical Reviews number (MathSciNet)
MR3093263

Zentralblatt MATH identifier
1271.57035

Keywords
Knots and links Jones's polynomial Kauffman's bracket polynomial handlebody

Citation

Bataineh, Khaled; Hajij, Mustafa. Jones's polynomial for links in the handlebody. Rocky Mountain J. Math. 43 (2013), no. 3, 737--753. doi:10.1216/RMJ-2013-43-3-737. http://projecteuclid.org/euclid.rmjm/1375361972.


Export citation

References

  • F. Aicardi, Topological invariants of knots and framed knots in the solid torus, C.R. Acad. Sci. Paris 321 (1995), 81-86.
  • K. Bataineh, Finite type invariants for knots in the solid torus, Ph.D. thesis, New Mexico State University, 2003.
  • J. Hoste and J. Przytycki, An invariant of dichromatic links, Pros. Amer. Math. Soc. 105 (1989), 1003-1007.
  • V. Jones, A polynomial invariant for knots via von Neumann algebra, Bull. Amer. Math. Soc., 1985.
  • E. Kalfagianni, Finite type invariants for knots in three manifolds, Topology 37 (1998), 673-707.
  • L. Kauffman, New invariants in the theory of knots, Amer. Math. Month. 95 (1988), 195-242.
  • –––, State models and the Jones polynomial, Topology 26 (1987), 395-407.
  • W. Raymond, An introduction to knot theory, Springer-Verlag, New York, 1997. \noindentstyle